MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC SUREFORM; STAPLER 60 RELOAD BLACK

INTUITIVE SURGICAL, INC SUREFORM; STAPLER 60 RELOAD BLACK
Model Number 48360T-09
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that out of box, the silver metal housing was observed to not be attached to the black sureform 60 stapler reload.No report of patient involvement or no known impact or patient consequence was reported.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The sureform 60 reload was returned unused and unfired.It was not returned with an instrument.A visual inspection displayed signs of physical damage to the pushers and the cover.The reload was found with damage to the pushers.Some of the pushers were missing and not returned with the instrument.The complaint was confirmed by failure analysis.The probable root cause is attributed to a component susceptibility damage.

Brand Name
SUREFORM
Common Device Name
STAPLER 60 RELOAD BLACK
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key21692590
Report Number2955842-2025-11429
Device Sequence Number18496589
Product Code GDW
UDI-Device Identifier10886874113858
UDI-Public(01)10886874113858(10)K10230921
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K173721
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number48360T-09
Device Catalogue Number48360T
Device Lot NumberK10230921
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2025
Initial Report FDA Received Date03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown